# SDR AALA20090828TUL07

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 34,909 hours, 16,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE 20 INCHES AFT OF FORWARD LAVATORY SERVICE PANEL.  INSTALLED INTERNAL DOUBLER REPAIR UNDER SRM 53-04-02.
